MAUDE Adverse Event Report: RESPIRONICS, INC. PHILIPS CPAP DEVICE; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. PHILIPS CPAP DEVICE; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 1056215
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Headache (1880); Inflammation (1932); Nausea (1970); Vomiting (2144); Dizziness (2194); Skin Inflammation/ Irritation (4545)
Date of Event 01/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.
 
Event or Problem Description
The manufacturer received information in relation to a heated humidifier alleging nose irritation, skin irritation, respiratory tract irritation, dizziness and or headache, nausea, vomiting, inflammatory response.Medical intervention was not specified.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously submitted a report in relation to a heated humidifier alleging nose irritation, skin irritation, respiratory tract irritation, dizziness and or headache, nausea, vomiting, inflammatory response.Medical intervention was not specified.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.The previously submitted report was sent in as serious injury while it a product problem.It is corrected on this report.

Brand Name
PHILIPS CPAP DEVICE
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key19056869
Report Number2518422-2024-17794
Device Sequence Number12726545
Product Code BZD
UDI-Device Identifier00606959046375
UDI-Public00606959046375
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1056215
Device Catalogue Number1056215
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/07/2024
Supplement Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/29/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown